CSpace
alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations
Jianfei Huang1; Yue Zhao2; Sadia Arshad4; Kuangying Li5; Yifa Tang2
2019
Source Publication计算数学英文版
ISSN0254-9409
Volume037Issue:003Pages:297
AbstractAs is known,there exist numerous alternating direction implicit(ADI)schemes for the two-dimensional linear time fractional partial differential equations(PDEs).However,if the ADI schemes for linear problems combined with local linearization techniques are applied to solve nonlinear problems,the stability and convergence of the methods are often not clear.In this paper,two ADI schemes are developed for solving the two-dimensional time fractional nonlinear super-diffusion equations based on their equivalent partial integrodifferential equations.In these two schemes,the standard second-order central difference approximation is used for the spatial discretization,and the classical first-order approximation is applied to discretize the Riemann-Liouville fractional integral in time.The solvability,unconditional stability and L2 norm convergence of the proposed ADI schemes are proved rigorously.The convergence order of the schemes is 0(τ+hx^2+hy^2),where τ is the temporal mesh size,hx and hy are spatial mesh sizes in the x and y directions,respectively.Finally,numerical experiments are carried out to support the theoretical results and demonstrate the performances of two ADI schemes.
Language英语
Funding Project[National Natural Science Foundation of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42559
Collection中国科学院数学与系统科学研究院
Affiliation1.College of Mathematical Sciences,Yangzhou University
2.LSEC,ICMSEC,Academy of Mathematics and Systems Science,Chinese Academy of Sciences
3.中国科学院
4.COMSATS Institute of Information Technology,LahoTe,Pakistan
5.McDougall School of Petroleum Engineering,The University of Tulsa,Tulsa,USA
Recommended Citation
GB/T 7714
Jianfei Huang,Yue Zhao,Sadia Arshad,et al. alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations[J]. 计算数学英文版,2019,037(003):297.
APA Jianfei Huang,Yue Zhao,Sadia Arshad,Kuangying Li,&Yifa Tang.(2019).alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations.计算数学英文版,037(003),297.
MLA Jianfei Huang,et al."alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations".计算数学英文版 037.003(2019):297.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jianfei Huang]'s Articles
[Yue Zhao]'s Articles
[Sadia Arshad]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jianfei Huang]'s Articles
[Yue Zhao]'s Articles
[Sadia Arshad]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jianfei Huang]'s Articles
[Yue Zhao]'s Articles
[Sadia Arshad]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.